# SDR DALA2019090305144

- Difficulty date: August 31, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 41,086 hours, 20,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6821, L/P 5891090) EMERGENCY FLOOR AND CEILING LIGHTS INOP ROW 24-26. REMOVED AND REPLACED BATTERY PACK AT STA 960 PER AMM 33-51.
